Swollen lips, or lip edema, can be caused by an allergic reaction to certain medications, such as antibiotics, nonsteroidal anti-inflammatory drugs and antihypertensive drugs. Antibiotics that cause lip swelling include ... More »

Fast-acting treatments for a swollen upper lip include adrenaline injections to the affected area, antihistamines and anti-inflammatory medications such as corticosteroids, according to WebMD. Applying a cold compress to... More »

www.reference.com Health Conditions & Diseases Wounds & Bruises

An allergic reaction, inflammation, an injury to the lip or a bacterial or viral infection can cause swollen lips in the morning, according to BootsWebMD. Individuals with an underlying medical condition or disease may a... More »

An allergic reaction, inflammation, an injury to the lip or a bacterial or viral infection can cause swollen lips in the morning, according to BootsWebMD. Individuals with an underlying medical condition or disease may a... More »

Medications that can alter or reduce taste responsiveness include antiviral medications, many antibiotics, nonsteroidal anti-inflammatory drugs, general anesthetics and cardiovascular medications, according to Junior Den... More »

A variety of drugs may cause tinnitus, including aspirin, antidepressants, cancer medications, quinine, antibiotics and diuretics, according to Mayo Clinic. Typically, when medications are causing tinnitus, symptoms disa... More »

www.reference.com Health Medications & Vitamins Side Effects

Sudden swelling of the lips is a common symptom of angioedema, an allergic reaction that is believed to be triggered by eating shellfish, exposure to animal dander and ingestion of certain medications, according to Medli... More »